# SDR FDEA201901090048

- Difficulty date: January 9, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: AJC7164503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO WASTE TANK COMPARTMENT FLOOR SKIN FOUND WITH CORROSION STATION 2000 BETWEEN LONGERON 45 LEFT - 46 LEFT. LOWER AFT CARGO WASTE TANK COMPARTMENT AT STATION 2000 BETWEEN LONGERON 45 LEFT - 46 LEFT FLOOR SKIN CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 202. ORIGINAL THICKNESS 0.178 " MATERIAL REMOVED 0.100 " REMAINING THICKNESS 0.078 ". REPAIR CARRIED OUT AS PER EA 1-5330-T0344689 P1 TITLE : FUSELAGE - PLATES & SKINS - AFT BODY - CORROSION FOUND COMMON TO KEEL PLANK SHEET AT STA 2000 , BETWEEN L - 45L AND L - 46L. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
